After receiving letters from the Daily Mail and countless patients in the UK, the National Health Service has ordered hospitals to warn patients of risks associated with transvaginal mesh. They must also institute measures to make the mesh operations safer.
Archive for February, 2014
Tags: mesh complications, mesh erosion, mesh failure, mesh failure rate, mesh lawyers, problems with transvaginal mesh, problems with tvm, Transvaginal mesh, transvaginal mesh attorney, transvaginal mesh failure, transvaginal mesh lawyer, transvaginal mesh pain, Transvaginal mesh patch, transvaginal mesh risks, Transvaginal mesh side effects, Transvaginal mesh study, Transvaginal mesh warning, transvaginal surgical mesh, tvm attorneys, tvm lawsuit, tvm problems, tvm risks, UK Transvaginal mesh
Tags: Johnson & Johnson, Johnson & Johnson research, Medtronic Yale study, Transvaginal mesh, Transvaginal mesh complications, transvaginal mesh data, Yale clinical trials, Yale University research
Medical giant Johnson & Johnson has reached an agreement with Yale University researchers to openly share future research results from the company’s products. Johnson & Johnson manufactures dozens of drugs, hip replacements and transvaginal mesh patches, including the Ethicon and GyneCare ProLift transvaginal mesh patch.
Tags: birth control lawsuits, birth control side effects, Yasmin birth control, Yasmin side effects, Yaz and Yasmin lawsuits, Yaz and Yasmin lawyers, Yaz and Yasmin side effects, Yaz birth control
More women are coming forward with experiences related to Yaz and Yasmin birth control side effects. Thousands have filed complaints with the Food and Drug Administration (FDA), documenting side effects such as blood clots, heart attacks and stroke.
Tags: acetaminophen problems, antidepressant side effects, birth defects from Zoloft, lawsuit against Zoloft, SSRI lawsuits, SSRI side effects, Zoloft attorneys, Zoloft lawsuits, zoloft lawyers, zoloft ssri
Women who want to stop taking Zoloft could experience severe withdrawal symptoms, with no real solution on the rise, according to experts. Withdrawal symptoms of selective serotonin reuptake inhibitor antidepressants (SSRIs) such as Zoloft can be both physical and psychological, sometimes requiring hospitalization.